# SDR SWAA2020031942589

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 53,060 hours, 31,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN COMPARTMENT PHOTO LUMINESCENT STRIP DAMAGED AT 9D         R&R PHOTO LUMINESCENT STRIP PER AMM 33-51-15.
